# SDR DALA2016100507090

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD WET AREA, FORWARD GALLEY SUPPORT CHANNEL AT BS 294-6" RBL 42" CORRODED AT AFT OUTBOARD FITTING. MAINTENANCE INSTALLED NEW SUPPORT CHANNEL IAW SRM 51.
